Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 260, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 28, 2007, 6:10 AM CDT for Bosque County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 28, 2007, 6:10 AM CDT (11:10 UTC)
- Expired
- Jun 28, 2007, 10:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:27 AM CDT | FLASH FLOOD | 2 E Iredell, TX | HWY. 6 FLOODED NEAR IREDELL...DOWN TO ONE LANE AND MAY HAVE TO BE CLOSED COMPLETELY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 281111
FFWFWD
TXC035-281515-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
610 AM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1015 AM CDT
* AT 610 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS MOVING INTO BOSQUE
COUNTY. RAINFALL RATES IN EXCESS OF 1 INCH PER HOUR WILL BE
POSSIBLE...WITH RAINFALL TOTALS OF 1 TO 3 INCHES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERIDIAN
AND IREDELL.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3162 9759 3175 9734 3219 9760 3204 9799
3172 9779
$$
SCHULTZ3 follow-up statements
000
WGUS74 KFWD 281214
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT THU JUN 28 2007
TXC035-281515-
BOSQUE TX-
714 AM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
BOSQUE COUNTY...
AT 714 AM CDT...SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN
WERE MOVING ACROSS BOSQUE COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERIDIAN
STATE PARK...MERIDIAN AND IREDELL.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3162 9759 3175 9734 3219 9760 3204 9799
3172 9779
$$
SCHULTZ000
WGUS74 KFWD 281328
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 AM CDT THU JUN 28 2007
TXC035-281515-
BOSQUE TX-
824 AM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
BOSQUE COUNTY...
AT 824 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
HEAVY RAIN NEAR CLIFTON AND VALLEY MILLS...WITH LIGHT TO MODERATE
RAIN COVERING THE REST OF BOSQUE COUNTY. MOVEMENT WAS NORTHEAST AT
15 MPH.
OVER 2 INCHES OF RAIN HAS FALLEN IN WESTERN BOSQUE COUNTY SINCE
5 AM...WITH RATES OF UP TO 1 INCH PER HOUR OCCURING WITH THE CURRENT
RAINFALL. THE BOSQUE COUNTY SHERIFFS OFFICE REPORTED THAT HIGHWAY 6
NEAR IREDELL WAS DOWN TO 1 LANE AND MAY HAVE TO BE CLOSED.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. REMEMBER...TURN
AROUND...DONT DROWN.
LAT...LON 3162 9759 3175 9734 3219 9760 3204 9799
3172 9779
$$000
WGUS74 KFWD 281427
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 AM CDT THU JUN 28 2007
TXC035-281515-
BOSQUE TX-
924 AM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
BOSQUE COUNTY...
AT 924 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LIGHT TO MODERATE RAIN OVER MUCH OF BOSQUE COUNTY. THE HEAVY RAIN
HAD MOVED OUT.
ALTHOUGH THE HEAVY RAIN HAD ENDED FOR THE TIME BEING...EXCESSIVE
RUNOFF FROM THE EARLIER RAINFALL WILL CONTINUE THE THREAT OF
FLOODING OF CREEKS AND STREAMS...COUNTRY ROADS...STREETS...
INTERSECTIONS...AND LOW LYING AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3162 9759 3175 9734 3219 9760 3204 9799
3172 9779
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:50 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 28, 3:50 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 350 AM CDT THU JUN 28 2007 .DISCUSSION... WE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH FRIDAY MORNING. THE BEST CHANCES FOR RENEWED FLASH FLOODING MOST LIKELY WILL OCCUR TODAY AND INTO EARLY FRIDAY. THERE ARE SUBSTANTIAL FORCES OPERATING ON THE THE LONG-LIVED MID- LEVEL LOW PRESSURE CENTER AND THE ASSOCIATED SURFACE LOW PRESSURE SYSTEM...SUCH THAT WE HAVE THE CONFIDENCE THAT THE SYSTEM WILL WEAKEN GRADUALLY OVER THE NEXT SEVERAL DAYS. FIRST...STRENGTHENING AND BUILDING SUMMER HIGH PRESSURE RIDGES WILL IMPINGE ON THE OKLAHOMA/TEXAS STORM SYSTEM FROM BOTH THE EAST AND THE WEST...CAUSING THE LOW PRESSURE CENTER TO SHEAR OUT (BECOME LESS CIRCULAR)...AND LOSE STRENGTH IN THE PROCESS. MOREOVER...IN THE LOWER LEVELS...A WEAK FRONTAL SYSTEM WILL CONTINUE TO SLIP INTO THE TEXAS PANHANDLE AND OKLAHOMA. MOISTURE WILL BEGIN TO SPREAD NORTHEAST ALONG THE WEAKENING AND SLOWING FRONT ...RATHER THAN CONTINUING TO SPIN ABOUT THE LOW PRESSURE SYSTEM WHILE PRODUCING SERIOUS FLASH FLOODING. THE MOISTURE WILL SPLAY OUT ALONG THE BOUNDARY...AND ACROSS WEST TEXAS AS WELL. ALL OF THIS WILL TAKE SOME TIME...BUT DURING THE NEXT 4-5 DAYS...THE INCREDIBLY LIFE SPAN OF THIS LOW PRESSURE SYSTEM WILL COME TO AN END. RAIN AND THUNDERSTORMS WILL CONTINUE...BUT IN A LESS CONCENTRATED FASHION...AS OPPOSED TO THE FLASH FLOOD EVENTS NEAR THE CORE OF THE CIRCULATION DURING PREVIOUS DAYS AND NIGHTS. TEMPERATURES WILL RISE SLOWLY..AS SUNSHINE BECOMES MORE PROMINENT NEXT WEEK. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 71 85 70 88 / 60 50 40 40 40 WACO, TX 84 70 85 69 90 / 60 50 30 40 30 PARIS, TX 86 71 86 70 88 / 40 40 40 40 40 DENTON, TX 84 70 85 66 87 / 60 50 40 40 40 MCKINNEY, TX 84 70 85 65 89 / 60 50 40 40 40 DALLAS, TX 85 72 85 71 87 / 60 50 40 40 40 TERRELL, TX 85 71 85 70 89 / 40 40 40 40 40 CORSICANA, TX 86 71 86 70 89 / 40 30 30 30 30 TEMPLE, TX 82 71 85 70 87 / 60 40 30 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 25/26
Hazardous weather outlook, Jun 28, 5:17 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 517 AM CDT THU JUN 28 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 517 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE REGION. THE COMBINATION OF THE LIFT ASSOCIATED WITH THIS SYSTEM AND THE ABUNDANT TROPICAL MOISTURE IN PLACE WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS. 58
In the hours before
Local storm report, Jun 28, 6:01 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 AM CDT THU JUN 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD CAMERON 30.86N 96.98W
06/28/2007 MILAM TX LAW ENFORCEMENT
NUMEROUS COUNTY ROADS NEAR CAMERON FLOODED AND SOME
CLOSED. INCLUDING FM 1915 NORTH AND SOUTH AT BIG ELM
CREEK...FM 2269...FM 486...FM 437...FM 1600...AND FM 485The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:06 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 27, 7:18 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 27, 7:30 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jun 27, 7:47 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 27, 7:58 PM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Jun 27, 8:08 PM CDT | Special Weather Statement | FWD | Hopkins | 37 min |
| Jun 27, 8:18 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| Jun 27, 8:43 PM CDT | Special Weather Statement | FWD | Delta | 32 min |
| Jun 27, 8:44 PM CDT | Flash Flood Warning | FWD | Rains | 91 min |
| Jun 27, 8:56 PM CDT | Special Weather Statement | FWD | Lamar | 34 min |
| Jun 27, 9:22 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Jun 27, 9:31 PM CDT | Special Weather Statement | FWD | Eastland | 59 min |
| Jun 28, 3:12 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| Jun 28, 3:31 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 28, 5:17 AM CDT | Flash Flood Warning | FWD | Hamilton | 4 hr |
| Jun 28, 5:41 AM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 28, 6:09 AM CDT | Flash Flood Warning | FWD | Coryell | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 9:05 AM CDT | Flash Flood Warning | FWD | Bell, Hill, McLennan | 4 hr |
| Jun 28, 9:45 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 10:14 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Jun 28, 11:43 AM CDT | Flash Flood Warning | FWD | Lampasas | 2 hr |
| Jun 28, 12:58 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 4 hr |
| Jun 28, 1:20 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 28, 1:53 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
| Jun 28, 2:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | FWD | Limestone | 32 min |
| Jun 28, 3:10 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Jun 28, 3:15 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Jun 28, 3:32 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 28, 3:35 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 28, 3:35 PM CDT | Special Weather Statement | FWD | Kaufman | 25 min |
| Jun 28, 3:49 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| Jun 28, 4:01 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 28, 4:04 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | FWD | Hill | 24 min |
| Jun 28, 4:56 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 28, 5:24 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Jun 28, 5:29 PM CDT | Special Weather Statement | FWD | Smith | 31 min |
| Jun 28, 5:53 PM CDT | Special Weather Statement | FWD | Kaufman | 37 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.